VOL. 39 · NO. 1 | January, 1987
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 39 (1), (January, 1987)
No abstract available
Articles
Robert E. GREENE, Katsuhiro SHIOHAMA
J. Math. Soc. Japan 39 (1), 1-16, (January, 1987) DOI: 10.2969/jmsj/03910001
KEYWORDS: 53C20
No abstract available
Tokuzo SHIGA
J. Math. Soc. Japan 39 (1), 17-25, (January, 1987) DOI: 10.2969/jmsj/03910017
KEYWORDS: 60J70, 92A10
No abstract available
Mutsumi AMASAKI
J. Math. Soc. Japan 39 (1), 27-31, (January, 1987) DOI: 10.2969/jmsj/03910027
KEYWORDS: 13H10
No abstract available
Yumiko SATO
J. Math. Soc. Japan 39 (1), 33-49, (January, 1987) DOI: 10.2969/jmsj/03910033
KEYWORDS: 60G25, 60E07, 60G10
No abstract available
Izumi KURIBAYASHI
J. Math. Soc. Japan 39 (1), 51-77, (January, 1987) DOI: 10.2969/jmsj/03910051
KEYWORDS: 35E10, 35A20, 35A27
No abstract available
Hiroshi AKIYAMA
J. Math. Soc. Japan 39 (1), 79-91, (January, 1987) DOI: 10.2969/jmsj/03910079
KEYWORDS: 35P25, 58G25
No abstract available
Herbert AMANN
J. Math. Soc. Japan 39 (1), 93-116, (January, 1987) DOI: 10.2969/jmsj/03910093
KEYWORDS: 32A99
Kazuhiko FUKUI
J. Math. Soc. Japan 39 (1), 117-126, (January, 1987) DOI: 10.2969/jmsj/03910117
KEYWORDS: 35K25, 35R60, 60H05
No abstract available
Jiro SEKIGUCHI
J. Math. Soc. Japan 39 (1), 127-138, (January, 1987) DOI: 10.2969/jmsj/03910127
KEYWORDS: 17B65, 58F05
No abstract available
Takashi NITTA, Masaru TAKEUCHI
J. Math. Soc. Japan 39 (1), 139-162, (January, 1987) DOI: 10.2969/jmsj/03910139
KEYWORDS: 53C40
No abstract available
Akira KANEKO
J. Math. Soc. Japan 39 (1), 163-170, (January, 1987) DOI: 10.2969/jmsj/03910163
KEYWORDS: 55P45
No abstract available
Back to Top